Théorie de la diffusion pour des équations semi linéaires
[Scattering theory for semilinear equations]
Journées équations aux dérivées partielles, no. 2 (1985), article no. 1, 72 p.
@article{JEDP_1985___2_A1_0,
     author = {Ginibre, Jean},
     title = {Th\'eorie de la diffusion pour des \'equations semi lin\'eaires},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     eid = {1},
     publisher = {Ecole polytechnique},
     number = {2},
     year = {1985},
     zbl = {0627.35078},
     mrnumber = {87f:35192},
     language = {fr},
     url = {http://archive.numdam.org/item/JEDP_1985___2_A1_0/}
}
TY  - JOUR
AU  - Ginibre, Jean
TI  - Théorie de la diffusion pour des équations semi linéaires
JO  - Journées équations aux dérivées partielles
PY  - 1985
DA  - 1985///
IS  - 2
PB  - Ecole polytechnique
UR  - http://archive.numdam.org/item/JEDP_1985___2_A1_0/
UR  - https://zbmath.org/?q=an%3A0627.35078
UR  - https://www.ams.org/mathscinet-getitem?mr=87f:35192
LA  - fr
ID  - JEDP_1985___2_A1_0
ER  - 
%0 Journal Article
%A Ginibre, Jean
%T Théorie de la diffusion pour des équations semi linéaires
%J Journées équations aux dérivées partielles
%D 1985
%N 2
%I Ecole polytechnique
%G fr
%F JEDP_1985___2_A1_0
Ginibre, Jean. Théorie de la diffusion pour des équations semi linéaires. Journées équations aux dérivées partielles, no. 2 (1985), article  no. 1, 72 p. http://archive.numdam.org/item/JEDP_1985___2_A1_0/

[1] J. B. Baillon, T. Cazenave, M. Figuera, C.R. Acad. Sci. Paris 284 (1977), 869-872. | Zbl

[2] P. Brenner, Math. Z. 167 (1979), 99-135. | MR | Zbl

[3] P. Brenner, W. Von Wahl, Math. Z. 176 (1981), 87-121. | MR | Zbl

[4] F.E. Browder, Math. Z. 80 (1962), 249-264. | MR | Zbl

[5] T. Cazenave, Proc. Roy. Soc. Edinburgh, 84 (1979), 327-346. | MR | Zbl

[6] T. Cazenave, A. Haraux, Ann. Fac. Sc. Toulouse 2 (1980), 21-25. | Numdam | MR | Zbl

[7] J. Ginibre, G. Velo, J. Funct. Anal. 32 (1979), 1-32. | MR | Zbl

[8] J. Ginibre, G. Velo, Ann. IHP (Anal. non lin.) 1 (1984), 309-323. | Numdam | MR | Zbl

[9] J. Ginibre, G. Velo, Math. Z. 189 (1985), 487-505. | MR | Zbl

[10] J. Ginibre, G. Velo, Ann. IHP. (Anal. non lin.) 2 (1985), 309-327. | Numdam | MR | Zbl

[11] R. Glassey, M. Tsutsumi, Comm. Part. Diff. Eq. 7 (1982), 153-195. | MR | Zbl

[12] E. Heinz, W. Von Wahl, Math. Z. 141 (1975), 33-45. | MR | Zbl

[13] K. Jörgens, Math. Z.77 (1961), 295-308. | Zbl

[14] S. Klainerman, Comm. Pure Appl. Math. 33 (1980), 43-101, Ibid 36 (1983), 325-344. | Zbl

[15] S. Klainerman, G. Ponce, Comm. Pure Appl. Math. 36 (1983), 133-141. | MR | Zbl

[16] J. L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod Gauthier-Villars, Paris, 1969. | Zbl

[17] C. Parenti, F. Strocchi, G. Velo, Ann. Scuola Norm. Sup. Pisa Serie IV 3 (1976), 443-500. | Numdam | MR | Zbl

[18] H. Pecher, Math. Z. 150 (1976), 159-183. | MR | Zbl

[19] H. Pecher, Math. Z. 161 (1978), 9-40. | MR | Zbl

[20] H. Pecher, Math. Z. 185 (1984), 261-270. | MR | Zbl

[21] H. Pecher, W. Von Wahl, Manuscripta Math. 27 (1979), 125-157. | MR | Zbl

[22] I.E. Segal, Ann. Math. 78 (1963), 339-364. | MR | Zbl

[23] I.E. Segal, Bull. Soc. Math. France 91 (1963), 129-135. | Numdam | MR | Zbl

[24] W. Strauss, Anais Acad. Brazil. Ciencias 42 (1970), 645-651. | MR | Zbl

[25] M. Tsutsumi, N. Hayashi, Math. Z. 177 (1981), 217-234. | MR | Zbl

[26] W. Von Wahl, Math. Z. 112 (1969), 241-279. | MR | Zbl

[D1] P. Brenner, Math. Scand. 51 (1982), 333-360. | MR | Zbl

[D2] P. Brenner, Math. Z. 186 (1984), 383-391. | MR | Zbl

[D3] P. Brenner, J. Diff. Eq. 56 (1985), 310-344. | MR | Zbl

[D4] J. Chadam, Ann. Scuola. Norm. Sup. Pisa, 26 (1972), 33-95. | Numdam | MR | Zbl

[D5] J. Ginibre, G. Velo, J. Funct. Anal. 32 (1979), 33-71. | MR | Zbl

[D6] J. Ginibre, G. Velo. Ann. IHP (Phys. Théor.) 28 (1978), 287-316. | Numdam | MR | Zbl

[D7] J. Ginibre, G. Velo, Scattering theory in the energy space for a class of non linear Schrödinger equations, J. Math. Pur. Appl., sous presse. | Zbl

[D8] J. Ginibre, G. Velo, Ann. IHP (Phys. Théor.) 43 (1985), 399-442. | Numdam | MR | Zbl

[D9] J.E. Lin, W. Strauss, J. Funct. Anal. 30 (1978), 245-263. | MR | Zbl

[D10] B. Marshall, W. Strauss, S. Wainger, J. Math. Pur. Appl., 59 (1980), 417-440. | MR | Zbl

[D11] C. Morawetz, W. Strauss, Comm. Pure Appl. Math. 25 (1972), 1-31. | MR | Zbl

[D12] H. Pecher, Math. Z. 136 (1974), 67-92. | MR | Zbl

[D13] H. Pecher, Math. Z. 185 (1984), 245-263. | MR

[D14] H. Pecher, J. Funct. Anal. 63 (1985), 101-122. | MR | Zbl

[D15] M. Reed. Abstract non linear wave equations, Lecture notes in Math, Springer, Berlin 1976. | MR | Zbl

[D16] I.E. Segal, Quantization and dispersion for non linear relativistic equations, Proc. Conference on Math. Theory Elem. Part., MIT Press, Cambridge, 1966, 79-108. | MR

[D17] I.E. Segal, Ann. Sci. Ecole Norm. Sup. (4) 1 (1968), 459-497. | Numdam | MR | Zbl

[D18] W. Strauss, J. Funct. Anal. 2 (1968), 409-457. | MR | Zbl

[D19] W. Strauss, J. Funct. Anal. 41 (1981), 110-133. | MR | Zbl

[D20] W. Strauss, J. Funct. Anal. 43 (1981), 281-293. | MR | Zbl

[D21] R. Strichartz, Duke Math. J. 44 (1977), 705-714. | MR | Zbl

[D22] Y. Tsutsumi, Scattering problem for non linear Schrödinger equations, Ann. IHP (Phys. Theor.), 43, (1985), 321-347. | Numdam | MR | Zbl

[D23] M. Tsutsumi, J. Math. Soc. Japan 35 (1983), 521-538. | MR | Zbl

[D24] M. Tsutsumi, N. Hayashi, Scattering of solutions of nonlinear Klein-Gordon Equations in higher space dimensions, Nonlinear PDE '83 Proceedings, Lecture Notes in numerical and applied analysis, Vol. 6, North-Holland. | Zbl

[G1] J. Bergh, J. Löfström, Interpolation Spaces, Springer Berlin, 1976. | Zbl

[G2] L. Hörmander, The analysis of linear partial differential operators I, Springer, Berlin, 1983. | Zbl